Format

Send to:

Choose Destination
See comment in PubMed Commons below
Nucl Med Commun. 1991 Aug;12(8):719-23.

99Tcm-exametazime-labelled leucocytes: effect of volume and concentration of exametazime on labelling efficiency, and clinical protocol for high efficiency multi-dose radiolabelling.

Author information

  • 1Department of Nuclear Medicine, Addenbrooke's Hospital, Cambridge, UK.

Abstract

We have investigated the effect of volume and concentration of exametazime on the labelling efficiency of 99Tcm-exametazime-labelled leucocytes. The first study examined the effect of varying the volume of exametazine solution whilst the concentration remained constant. A vial of Ceretec (Amersham Ltd plc) was reconstituted with sodium chloride injection BP. Aliquots of 0.25-2.0 ml were removed, added to sodium pertechnetate injection BP and incubated with 2 x 10(7)-5 x 10(7) leucocytes from 25 ml blood. The labelling efficiency decreased from 65 +/- 10% S.D. (0.25 ml) to 45 +/- 8% (2.0 ml) (n = 4). In a second study different concentrations of exametazime solution were used whilst the volume remained constant. A vial of Ceretec was reconstituted with sodium chloride injection BP. Aliquots of 25-200 micrograms were removed, made up to a fixed volume of 0.6 ml, added to pertechnetate and incubated with the plug of leucocytes as before. The labelling efficiency decreased as the concentration of ligand decreased. Thus for 200 micrograms/0.6 ml the labelling efficiency was 64 +/- 5% and for 25 micrograms/0.6 ml the labelling efficiency was 43 +/- 18% (n = 4). Clinical studies were performed using 50 ml blood from patients with a wide range of inflammatory disorders including inflammatory bowel disease, abdominal abscess and vasculitis. The concentration of ligand used was 83 micrograms/0.25 ml. The labelling efficiency was found to be 82 +/- 7% (n = 36).

Comment in

PMID:
1780111
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk